| Model Number |
1550400-12 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a conclusive cause for the reported tip damage.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that out of packaging, the 4.0x12mm xience sierra stent delivery system tip was noted to be torn.There was no patient involvement.The xience sierra was replaced with a new unspecified stent to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.